Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What causes odd sensations in the left chest along with constant burp?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2001
Answered : 4847 Questions
Question
I have had a stress test (last year), a carotid doppler, and an echocardiogram.The results were fine. I still get what I call brief "pings" or odd sensations in my left chest and occasionally in my right chest. In addition I burp all the time and get a strange choking sensation at the back of my throat. I am very concerned.
Wed, 30 May 2018 in Hypertension and Heart Disease
 
 
Answered by Dr. Ilir Sharka 1 hour later
Brief Answer:
I would explain as follows:

Detailed Answer:
Hello!

Welcome on HCM!

I passed carefully through your concern and would like to explain that your clinical symptomatology is not specific for any cardiac related issues (especially cardiac ischemia).

In fact a migrating and well localized discomfort, especially associated with extra-cardiac signs (including burping) goes in favor of an extra-cardiac origin.

Your normal medical tests (normal cardiac stress test and echo) support further this conclusion.

This clinical presentation is more suggestive of a gastrointestinal problem, such as gastroesophageal reflux, hiatal hernia.

Coming to this point, I recommend trying a gastric anti-secretory medication such as pantoprazole, omeprazole, etc. and discussing with your doctor on the opportunity of performing additional tests, such as a fibrogastroscopy, chest imagine study, etc.

Hope to have been helpful to you!

In case of any further questions, feel free to ask me again.

Kind regards,

Dr. Iliri


Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor